# SDR CALA9700966

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70755
- Make and model: Boeing 727227
- Aircraft serial: 21366
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKS AROUND SEVEN FASTENERS IN TOP LEFT PANEL OF NLG WHEEL WELL.  THE CRACKS MEASURED FROM .125 TO .5 INCH IN LENGTH.  THE CRACKED AREA WAS CUT OUT, A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-2.
